Mathematische Zeitschrift

, Volume 233, Issue 1, pp 1–18

A local Riemann hypothesis, I

  • Daniel Bump
  • Kwok-Kwong Choi
  • Pär Kurlberg
  • Jeffrey Vaaler
Original article

DOI: 10.1007/PL00004786

Cite this article as:
Bump, D., Choi, KK., Kurlberg, P. et al. Math Z (2000) 233: 1. doi:10.1007/PL00004786

Copyright information

© Springer-Verlag Berlin Heidelberg 2000

Authors and Affiliations

  • Daniel Bump
    • 1
  • Kwok-Kwong Choi
    • 2
  • Pär Kurlberg
    • 3
  • Jeffrey Vaaler
    • 4
  1. 1.Department of Mathematics, Stanford University, Stanford, CA 94305-2125, USA (e-mail: bump@math.stanford.edu) US
  2. 2.Department of Mathematics, The University of Hong Kong, Pokfulam Road, Hong Kong, Hong Kong (e-mail: choi@maths.hku.hk) HK
  3. 3.Department of Mathematics, University of Georgia, Athens, GA 30602, USA (e-mail: kurlberg@math.uga.edu) US
  4. 4.University of Texas at Austin, Department of Mathematics RLM 8.100, Austin, TX 78712-1082, USA (e-mail: vaaler@math.utexas.edu) US

Personalised recommendations